MathSciNet Relay Station
MathSciNet bibliographic data
MR2662723 60E07 (46L54 60B20)
Arizmendi, Octavio; Pérez-Abreu, Victor On the non-classical infinite divisibility of power semicircle distributions. Commun. Stoch. Anal. 4 (2010), no. 2, 161–178.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement